The uniqueness of the solutions of the integral equations of dynamical contact problems
Doklady Akademii Nauk, Tome 210 (1973) no. 6, pp. 1310-1313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_6_a15,
author = {V. A. Babeshko},
title = {The uniqueness of the solutions of the integral equations of dynamical contact problems},
journal = {Doklady Akademii Nauk},
pages = {1310--1313},
year = {1973},
volume = {210},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_6_a15/}
}
V. A. Babeshko. The uniqueness of the solutions of the integral equations of dynamical contact problems. Doklady Akademii Nauk, Tome 210 (1973) no. 6, pp. 1310-1313. http://geodesic.mathdoc.fr/item/DAN_1973_210_6_a15/